Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 392301, 7 pages
http://dx.doi.org/10.1155/2014/392301
Research Article

Some Inevitable Remarks on “Tripled Fixed Point Theorems for Mixed Monotone Kannan Type Contractive Mappings”

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, University of Jaén, Campus las Lagunillas s/n, 23071 Jaén, Spain
3Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
4Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 26 February 2014; Revised 12 August 2014; Accepted 14 August 2014; Published 11 September 2014

Academic Editor: Yansheng Liu

Copyright © 2014 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Guo and V. Lakshmikantham, “Coupled fixed points of nonlinear operators with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 11, no. 5, pp. 623–632, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Borcut and V. Berinde, “Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces,” Applied Mathematics and Computation, vol. 218, no. 10, pp. 5929–5936, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Aydi, E. Karapinar, and S. Radenovic, “Tripled coincidence fixed point results for Boyd-Wong and Matkowski type contractions,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales A, vol. 107, no. 2, pp. 339–353, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Aydi, E. Karapinar, and W. Shatanawi, “Tripled coincidence point results for generalized contractions in ordered generalized metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 101, 2012. View at Publisher · View at Google Scholar
  8. H. Aydi, E. Karapınar, and C. Vetro, “Meir-Keeler type contractions for tripled fixed points,” Acta Mathematica Scientia, vol. 32, no. 6, pp. 2119–2130, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Aydi and E. Karapnar, “New Meir-Keeler type tripled fixed-point theorems on ordered partial metric spaces,” Mathematical Problems in Engineering, vol. 2012, Article ID 409872, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Borcut, M. Păcurar, and V. Berinde, “Tripled fixed point theorems for mixed monotone Kannan type contractive mappings,” Journal of Applied Mathematics, vol. 2014, Article ID 120203, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. B. Ćirić, “Fixed point theorems for mappings with a generalized contractive iterate at a point,” Publications de l'Institut Mathématique, vol. 13(27), pp. 11–16, 1972. View at Google Scholar · View at MathSciNet
  12. A. Roldán, J. Martínez-Moreno, C. Roldán, and E. Karapnar, “Some remarks on multidimensional fixed point theorems,” To appear in Fixed Point Theory.
  13. B. Samet, E. Karapinar, H. Aydi, and V. Ć. Rajić, “Discussion on some coupled fixed point theorems,” Fixed Point Theory and Applications, vol. 2013, article 50, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. M. A. Khamsi, “Remarks on cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 315398, 7 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Radenović, “Remarks on some recent coupled coincidence point results in symmetric G-metric spaces,” Journal of Operators, vol. 2013, Article ID 290525, 8 pages, 2013. View at Publisher · View at Google Scholar
  16. S. Radenović, “Remarks on some coupled coincidence point results in partially ordered metric spaces,” Arab Journal of Mathematical Sciences, vol. 20, no. 1, pp. 29–39, 2014. View at Publisher · View at Google Scholar
  17. R. P. Agarwal and E. Karapınar, “Remarks on some coupled fixed point theorems in G-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 2, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Jleli and B. Samet, “Remarks on G-metric spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2012, article 210, 7 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Radenovi and Z. Kadelburg, “Generalized weak contractions in partially ordered metric spaces,” Computers & Mathematics with Applications, vol. 60, no. 6, pp. 1776–1783, 2010. View at Publisher · View at Google Scholar · View at Scopus